# SDR AALA202302281213

- Difficulty date: February 6, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A320*
- Aircraft serial: 7539
- Aircraft time: 18,060 hours, 7,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN FLOOR SHEAR PLATE BETWEEN FR 69 AND FR 70 AT S23L. MAINTENANCE REPLACED SHEAR PANEL PER SRM 51-72-11.
